MAUDE Adverse Event Report: SUNSET HEALTHCARE SOLUTIONS OXYGEN REGULATOR CGA 870 STYLE BARBED OUTLET 0-15 LPM

SUNSET HEALTHCARE SOLUTIONS OXYGEN REGULATOR CGA 870 STYLE BARBED OUTLET 0-15 LPM
Model Number RES043
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
End user reports on (b)(6) 2020 the end user was changing out an oxygen tank and when placing the regulator on the tank a hissing sound was heard.End user reports second degree burns on ring finger, index finger and on the thumb.End user went to the emergency room for treatment.
 
Event or Problem Description
End user reports changing out an oxygen tank and when the end user placed the regulatory (res043) onto the oxygen tank, there was a hissiing noise heard.End user then reports second and third degree burns on the thumb, index finger and ring finger.End user reports going to the emergency room for treatment.
 
Additional Manufacturer Narrative
End user reports on december 21, 2020 the end user was changing out an oxygen tank and when placing the regulator on the tank a hissing sound was heard.End user reports second degree burns on ring finger, index finger and on the thumb.End user went to the emergency room for treatment.Supplemental report 2.19.2021: the customer filing the initial incident performed an evaluation of the device through their processes and informed sunset healthcare solutions on january 28, 2021 that the device was working properly and demonstrated no issues.The device has not yet been returned to sunset healthcare solutions.
 
Event or Problem Description
End user reports changing out an oxygen tak and when the end user placed the regulatory (res043) onto the oxygen tank, there was a hissiing noise heard.End user then reports second and third degree burns on the thumb, index finger and ring finger.End user reports going to the emergency room for treatment.

Brand Name
OXYGEN REGULATOR CGA 870 STYLE BARBED OUTLET 0-15 LPM
Common Device Name
OXYGEN REGULATOR
Manufacturer (Section D)
SUNSET HEALTHCARE SOLUTIONS
180 n. michigan ave
suite 2000
chicago 60601
MDR Report Key11210423
Report Number3006446479-2021-00001
Device Sequence Number3928107
Product Code CAN
UDI-Device Identifier00848530060671
UDI-Public00848530060671
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRES043
Device Catalogue NumberRES043
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;